It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


I totally relate to you 100%.I am in the same boat only i have quit several times and know all too well what withdrawal feels like.Taper is the best way if you have the will,I dont and have been telling myself for the last few days that instead of my usual 10 7.5's I will take 8 and go down from there.Trith is i cant do it.I need 2 just to get out of bed and function.Now today I am panicking because I need to taper and am running out.No one in my family knows of my addiction either.I take 120 vp's in like 2 wks.Then I con,steal or buy them from others until my next refill.I am sick of living in theis vicious cycle.When I withdraw I have absolutely 0 energy.Polar opposite of when I use,then I feel like superwoman.I am so fatigued I cant move and want to sleep all day and when you want to sleep at night you cant.You alternate between hot and cold,cant lay still and the insomnia sucks and lasts about a week.Keep Advil PM on hand or Nyquil to get you through that first week.I also get a chronic low grade fever.I have had it since January.If I can stay clean for at least 3 wks it should be gone by then.It stays around 99 or so,just enough to make you hot,then cold etc...I also get very depressed and irritated,the cravings consume my life.Also a bad headache and bodyaches.Everyone is different and it all depends on how long you use and how much you take.I find the first day is tolerable,if you can sleep alot.I have 2 kids so I cant.The 2 nd day is the worst since there is even less in your blood stream.If you make it through 3-4 days your good but it takes close to 2-3 weeks to feel normal again and for your energy to come back.Keep posting and good luck!





All times are GMT -7. The time now is 05:37 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!